MathSciNet Relay Station
MathSciNet bibliographic data
MR2044334 (2005c:35036) 35F10 (34A12 60H10 76A05 76M35)
Le Bris, C.; Lions, P.-L. Renormalized solutions of some transport equations with partially $W\sp {1,1}$ velocities and applications. Ann. Mat. Pura Appl. (4) 183 (2004), no. 1, 97–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement